MathSciNet Relay Station
MathSciNet bibliographic data
MR2101408 93B05 (47N70 93C23 93C25)
Dauer, J. P.; Mahmudov, N. I. Controllability of some nonlinear systems in Hilbert spaces. J. Optim. Theory Appl. 123 (2004), no. 2, 319–329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement